MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age: unk.Sex: unk.Weight:unk.Ethnicity: unk.Race: unk.Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned in vial, in liquid.Visual inspection found optic and haptic torn.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that on (b)(6) 2019 a cc4204a, +22.0 diopter, intraocular lens tore during loading (before insertion).It was reported that there was no patient contact, no patient injury.Back-up lens was implanted and this resolved the problem.Cause of the event is reported as injector.
 
Additional Manufacturer Narrative
The reporter indicated that on (b)(6) 2019 a cc4204a, +22.0 diopter, intraocular lens tore during loading (before insertion).It was reported that there was no patient contact, no patient injury.Back-up lens was implanted.Cause of the event is reported as injector.(b)(4).
 
Additional Manufacturer Narrative
Date of event: corrected to (b)(6) 2019.'device evaluation: the nanopoint injection system was returned in a device tray.Visual inspection of the nanopoint found the plunger bent and no visible damage to the cartridge.' should have been included in initial mdr.Concomitant medical products: injector system model: nanopoint, lot# 181701 should have been included in initial mdr.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9088380
Report Number2023826-2019-01713
Device Sequence Number2819225
Product Code HQL
UDI-Device Identifier00841542102438
UDI-Public00841542102438
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer11/25/2019
12/11/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/25/2019
12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR SYSTEM MODEL: NANOPOINT, LOT# 181701